MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN041503
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: while the endotracheal tube was being used it was not possible to deflate the balloon disconnecting line.It was removed from the patient with the balloon still inflated.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device investigation is pending.The results will submitted in a follow-up report.
 
Additional Manufacturer Narrative
(b)(4).The actual device, along with 5 representative samples were received for investigation.A visual exam was performed, and it was observed that the actual sample did not have a connector or the pilot balloon (the side arm was cut).No issues were observed with the representative samples.Inflation and deflation testing was performed on the representative samples and no issues were encountered.Functional testing could not be performed on the actual device due to the damage.A device history record review was performed and no relevant findings were identified.The complaint could not be confirmed due to the condition of the returned device.
 
Event or Problem Description

Brand Name
RUSCH SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9194332672
MDR Report Key16648685
Report Number8040412-2023-00131
Device Sequence Number6097541
Product Code BTR
UDI-Device Identifier14026704341433
UDI-Public14026704341433
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041503
Device Catalogue Number112082075
Device Lot NumberKME22A1990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown